# SDR MASA2010120801404

- Difficulty date: December 6, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 19,820 hours, 20,090 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 565101
- Condition: Inoperative
- Location: Main Entry
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR MIDDLE STAIR LIGHT INOP.  MX REPLACED MIDDLE STAIR LIGHT ASSEMBLY.
